# SDR SWAA2021091407380

- Difficulty date: August 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LEFT WING TRAILING EDGE AT ORSS 297; THE WAFFLE PLATE IS CRACKED ON INBD END. ; PICTURE ATTACHED / [01] REMOVED THE WAFFLE PLATE.; [02] LOCATED HOLES AND DRILLED HOLES IN NEW WIGGLE PLATE PER SRM 51-40-05; [03] 2. RAY LINCH (TECHNICIAN); 20-AUG-2021 08:31 UTC LOCATED HOLES AND DRILLED HOLES IN NEW WIGGLE PLATE PER SRM 51-40-05. INSPECTED; [04] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-10-02 AND SRM 51-40-02; [05] INSPECTED WORK PERFORMED
